# SDR NSVA20070203

- Difficulty date: August 6, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N194CJ
- Make and model: Saab 340B
- Aircraft serial: 194
- Aircraft time: 32,615 hours, 38,095 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Lt Nacelle
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FIRE WARNING ILLUMINATED DURING FLIGHT FOR APPROX 3 SECONDS THEN TURNED OFF ALL ENGINE, PARAMETERS REMAINED NORMAL, NO FIRE NOTED.  INSPECTED LT ENG FIRE, NO DEFECTS NOTED INSPECTED AND RESECURED ECU PERFORMED OP TST OF ENG FIRE DETECT SYSTEM.  OPS CHECK GOOD, NO DEFECTS NOTED PER SAAB AMM 31-50-05-04.
